# SDR DALA2017051003891

- Difficulty date: May 9, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 42,642 hours, 19,397 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR KNUCKLE KNOCKER SPRING INOPERATIVE. DOES NOT FULLY EXTEND.  INSPECTED AND FOUND KNUCKLE KNOCKER STICKING. LUBED. CHECKED NORMAL.
